Member's Mark 200mg Ibuprofen (600 ct., 2 pack)

by Member's Mark |
Item # 332754
|
Model # S0480ZY/A9874 |

About this item

  • Compare to the active ingredient in Advil®
  • Pain reliever and fever reducer*
  • 200mg tablets
  • Two bottles of 600 tablets each
Top Rated

Due to high demand,
This item may be unavailable from time to time

current online price: $10.88
current club price: $9.98
Free shipping for Plus

Pick it up

Description

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

How To Use

Directions: do not take more than directed; the smallest effective dose should be used. Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 tablet, 2 tablets may be used; do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor.

Ingredients

Active ingredient (in each tablet): Ibuprofen 200 mg (NSAID)* *nonsteroidal anti-inflammatory drug. Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.

Member reviews & questions

Disclaimers

"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."